MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 5 X 11.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC T3® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 5 X 11.5MM; DENTAL IMPLANT
Catalog Number BOSS511
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that implant did not lock into driver and fell on the floor.Procedure was not completed using another device.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) unknown driver for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, and risk management file (rmf).Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr, sterilization, and complaint history review could not be performed, as the subject lot number associated with the unknown driver is not available.Zimvie quality management system (qms) has controls in place to prevent the distribution of non-conforming product and ensure the product is within specifications.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation is incorrect techniques used.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up" h6: entered evaluation codes.H10: added manufacturer narrative.

Brand Name
T3® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 5 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23476826
Report Number0001038806-2025-02942
Device Sequence Number10499450
Product Code DZE
UDI-Device Identifier00844868029564
UDI-Public(01)00844868029564(17)280209(10)2023011095
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberBOSS511
Device Lot Number2023011095
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexUnknown
Patient EthnicityNon Hispanic